# SDR DALA2017052704303

- Difficulty date: May 24, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 80,384 hours, 36,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE ARMED LIGHT LENS MISSING,  INSTALLED A NEW LENS.
